# SDR CA151119001

- Difficulty date: November 17, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Making Metal
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

(CAN) CREW REPORTED RTF FOR VISIBLE SMOKE IN CABIN AND COCKPIT, WITH LAV SMOKE WARNING GOING OFF.  THE CREW TURNED THE BLEEDS OFF AND THE SMOKE STARTED TO CLEARED, SMELLED LIKE GLYCOL BUT WAS NOT DEICED.  THE ACFT WAS DE-ICED THOUGH THE PRIOR FLIGHT IN DEN. NO EMERGENCY DECLARED AND ALL PARAMETERS NORMAL. THE CREW THEN CALLED MAINTENANCE TO COME IN AND HELP CHECK.  OCM PULLED THE CHIP DETECTOR AND FOUND IT FULL OF METAL SO WE ARE GOING TO ALSO PULL THE P2.2 BLEED OFF VALVE AND SEE IF THERE IS ANY SIGNS OF OIL IN THE VALVE AND EXHAUST DUCT.  PREPPING FOR A ENGINE CHANGE AT THIS TIME.
